# SDR SCNA20250807299

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,074 hours, 24,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR HOLDER IS LOOSE.   TIGHTENED R1 GIRT BAR HOLDER IAW AMM 25-66-01. ACFT OK FOR SVC.
